Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Med Reactions to Rifampin
Med Reactions to Rifampin
Hello @kayskid. I am sorry for the discomfort and frustration you are experiencing. I noticed there is a previous discussion you had started in August on the topic of Rifampin and wanted to provide a link back should any of that information be helpful to you now as well: https://connect.mayoclinic.org/discussion/rifampin-discontinued-due-to-side-effects-looking-for-feedback
Also, you will notice I have updated the title so it will be easier for others to provide their feedback and experiences going forward.
How have you felt since discontinuing the Rifampin?
Jump to this post
I am doing better. Off the RIF and after my abdominal pain issue, I resumed the azythromycin and ethambutol. If I have terrible diarrhea or cramps, I use immodium. My CT scan shows improvement and i submitted a sputum sample last week. I have hardly any cough. I have been on treatment 8 months. I exercise a lot. Keeping fingers crossed!
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In